Practice exercise (made-up values, not clinical guidance). An adult weighs 63 kg and is 165 cm tall. Find the body mass index BMI = weight (kg)/height (m)². Round to one decimal place.
Clinical assessment scores worksheet with answers
Practice exercise (made-up values, not clinical guidance). At 1 minute after birth, a practice newborn has blue or pale skin all over, a heart rate of 75/min, a grimace when stimulated, some flexion of the arms and legs and slow, irregular breathing with a weak cry. What is the APGAR score?
Practice exercise (made-up values, not clinical guidance). A practice patient is assessed with the Braden scale: sensory perception: slightly limited; moisture: rarely moist; activity: walks frequently; mobility: very limited; nutrition: very poor; friction and shear: no apparent problem. Find the Braden total B.
Practice exercise (made-up values, not clinical guidance). A practice patient is assessed with the Braden scale: sensory perception: slightly limited; moisture: occasionally moist; activity: walks occasionally; mobility: completely immobile; nutrition: adequate; friction and shear: no apparent problem. Find the Braden total B.
Practice exercise (made-up values, not clinical guidance). Use the NEWS2 chart (SpO₂ scale 1) for these observations: respiration rate 14/min, SpO₂ 91% on room air, blood pressure 130/78 mmHg, pulse 82/min, alert, temperature 37.5 °C. Which clinical risk group does the patient fall into? Click it.
- 1low
- 2low–medium
- 3medium
- 4high
Practice exercise (made-up values, not clinical guidance). Use the NEWS2 chart (SpO₂ scale 1) for these observations: respiration rate 32/min, SpO₂ 98% on room air, blood pressure 136/82 mmHg, pulse 50/min, alert, temperature 37.8 °C. Which clinical risk group does the patient fall into? Click it.
- 1low
- 2low–medium
- 3medium
- 4high
Answer key
- 1. BMI = 23.1 kg/m²
- 2. APGAR = 4
- 3. B = 17
- 4. B = 16
- 5. low–medium
- 6. low–medium
Full step-by-step solutions: practise this topic on examproblems.com.